SciELO - Scientific Electronic Library Online

 
vol.102 número2Tatuajes: visión antropológica y social en 193 pacientes de un hospital público de Buenos Aires, Argentina.Plasmocitosis Cutánea, reporte de caso índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

  • No hay articulos citadosCitado por SciELO

Links relacionados

  • No hay articulos similaresSimilares en SciELO

Compartir


Revista argentina de dermatología

versión On-line ISSN 1851-300X

Resumen

WILLINER, ME et al. Clarithromycin-induced toxic epidermal necrolysis with good response to intravenous immunoglobulin, and cyclosporine. Case report. Rev. argent. dermatol. [online]. 2021, vol.102, n.2, pp.31-40. ISSN 1851-300X.

Toxic epidermal necrolysis (NET) is a severe adverse skin reaction that causes generalized necrosis of keratinocytes. It is produced by an inadequate immune activation by drugs or their metabolites.

The drugs that have been most frequently related are: sulfa drugs, pyrazolones, anticonvulsants and allopurinol. The occurrence with clarithromycin is rare.

There are no systemic therapies for NET. Complementary therapies that have been used include: systemic corticosteroids, intravenous immunoglobulin, cyclosporine, plasmapheresis, and anti-TNF monoclonal antibodies.

We present the case of an adult patient with NET secondary to clarithromycin, with a good response to intravenous immunoglobulin, and cyclosporine.

Palabras clave : Toxic epidermal necrolysis; clarithromycin; cyclosporine; immunoglobulin.

        · resumen en Español     · texto en Español